Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 222, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 9, 2010, 9:13 PM EDT for Henry County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2010, 9:13 PM EDT (01:13 UTC)
- Expired
- Jul 9, 2010, 10:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Henry County, GA
The radar
The Atlanta radar (KFFC), 40 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 9:17 PM EDT | TSTM WND DMG | 3 Wnw Mcdonough, GA | NUMEROUS TREES AND POWER LINES BLOWN DOWN ON JODICO ROAD IN A RV PARK AND ALONG INTERSTATE 75 FROM EXITS 218 TO 222. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1936 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1292 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
137
WUUS52 KFFC 100113
SVRFFC
GAC151-100200-
/O.NEW.KFFC.SV.W.0222.100710T0113Z-100710T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT FRI JUL 9 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 1000 PM EDT
* AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR MCDONOUGH...MOVING SOUTHEAST AT
15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOCUST GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3343 8434 3344 8428 3351 8428 3360 8420
3355 8406 3349 8403 3349 8396 3346 8393
3340 8398 3338 8398 3330 8409 3332 8415
3333 8415 3336 8435
TIME...MOT...LOC 0113Z 297DEG 12KT 3348 8415
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:39 PM EDT, 5 hours 34 minutes earlier.
Area forecast discussion, Jul 9, 3:39 PM EDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT FRI JUL 9 2010 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... UPPER LEVEL RIDGE THAT WAS CENTERED ACROSS THE CENTRAL GULF STATES YESTERDAY HAS CONTINUED TO WEAKEN AND SHIFT TOWARDS EASTERN TEXAS AND THE WESTERN GULF. MEANWHILE AN ATLANTIC LOW PRESSURE SYSTEM NEAR THE CAROLINA COAST WILL BE ABSORBED INTO THE THROUGH FORECAST TO SWEEP ACROSS THE EASTERN CONUS TODAY. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AHEAD OF THE FRONT ACROSS THE TENNESSEE RIVER VALLEY. THIS FRONT IS FORECAST TO MOVE INTO NORTH GEORGIA OVERNIGHT TONIGHT...CENTRAL GEORGIA ON SATURDAY INTO SOUTH GEORGIA/NORTH FLORIDA BY SUNDAY. EXPECT BETTER CHANCE OF SHOWERS AND THUNDERSTORMS ON SATURDAY AS THE FRONT MOVES THROUGH THE CWA...AND THUS HAVE INCLUDED CHANCE OF SHOWERS AND THUNDERSTORMS FOR SATURDAY. SB CAPES ARE FORECAST TO BE NEAR 2500 J/KG ON SATURDAY. EXPECT THE MAIN THREAT ASSOCIATED WITH THE STORMS ON SATURDAY TO BE GUSTY WINDS. POPS DECREASE ON SUNDAY ACROSS NORTH AND MOST OF CENTRAL GEORGIA...JUST KEEPING CHANCE IN FOR THE EXTREME SE PORTION OF THE CWA AS THERE MAY BE SOME LINGERING EFFECTS FROM THE FRONT. GFS SHOWS INCREASING POPS ACROSS NORTH GEORGIA SUNDAY NIGHT AS A SHORT WAVE IS FORECAST TO MOVE ACROSS TN/NORTH GA HOWEVER ECMWF IS NOT SHOWING THIS FEATURE. HAVE LEANED TOWARD THE ECMWF SOLUTION IN THIS CASE AND HAVE NOT INCLUDED SHOWERS/THUNDERSTORMS IN THE FORECAST FOR THE SHORTWAVE. WILL NEED TO KEEP AN EYE ON WHAT THE NEXT FEW GFS/ECMWF MODEL RUNS SHOW. PRECIP/CLOUDS ON SATURDAY WILL HELP TO KEEP HIGH TEMPS AROUND NORMAL. SLIGHTLY ABOVE NORMAL HIGH TEMPS AND NEAR NORMAL LOW TEMPS ARE FORECAST FOR THE REMAINDER OF THE SHORT TERM. .LONG TERM /MONDAY THROUGH FRIDAY/... NEXT SYSTEM TO AFFECT CWA SETS UP ACROSS THE PLAINS MONDAY NIGHT AS AN UPPER TROUGH STRENGTHENS. AS IT PUSHES EASTWARD...AN UPPER RIDGE CENTERED OVER THE ATLANTIC NOSES INTO THE SOUTHEAST. MODELS SHOW SOME INDICATION OF THE TROUGH RIDING OVER THE RIDGE AND MAY SEE INCREASED POPS AS THE BOUNDARY MOVES INTO THE TENNESSEE VALLEY TUESDAY/WEDNESDAY ACCORDING THE GFS SOLUTION...OR WEDNESDAY/ THURSDAY AS SHOWN BY THE ECMWF. HAVE CONTINUED THE TREND WITH CHANCE POPS TUESDAY THROUGH THURSDAY...WITH A SLIGHT CHANCE MONDAY AND FRIDAY. 11 && AVIATION... VFR CEILINGS AND VISIBILITIES ARE EXPECTED TO PREDOMINATE ACROSS THE FORECAST AREA THROUGH THE FORECAST AREA PERIOD OUTSIDE OF CONVECTIVE ACTIVITY. SCATTERED AREAS OF MVFR VISIBILITIES...GENERALLY BETWEEN 4SM AND 6SM...ARE EXPECTED. OF COURSE MVFR TO BRIEF...LOCAL IFR CEILINGS AND VISIBILITIES ARE EXPECTED IN VICINITY OF ANY CONVECTION. CONFIDENCE IS RELATIVELY HIGH CONCERNING CEILINGS AND VISIBILITIES. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...GENERALLY BETWEEN 18Z ANS 02Z. CONFIDENCE IN ANY SINGLE TAF SITE EXPERIENCING THUNDER IS MEDIUM AT BEST AT THIS TIME SO I AM GOING WITH A CB TAG ON THE CLOUD GROUP TO BEGIN AND WILL AMEND AS NEEDED FOR INDIVIDUAL SITES. AS THE FRONTAL BOUNDARY SETTLES INTO THE HEART OF THE FORECAST AREA SATURDAY...COVERAGE INCREASES ENOUGH FOR PROB30 14Z THROUGH 18Z. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 92 70 96 72 / 30 40 20 10 10 ATLANTA 74 89 72 93 74 / 30 50 20 5 10 BLAIRSVILLE 69 86 65 89 67 / 30 40 20 10 10 CARTERSVILLE 71 89 67 94 68 / 30 50 20 10 10 COLUMBUS 76 93 73 94 76 / 20 40 40 10 10 GAINESVILLE 72 89 70 93 72 / 30 40 20 10 10 MACON 74 94 73 95 73 / 20 40 40 20 5 ROME 73 91 69 94 70 / 30 50 20 10 10 PEACHTREE CITY 71 89 69 92 69 / 20 40 20 5 10 VIDALIA 76 94 76 94 76 / 20 40 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 11/20
Hazardous weather outlook, Jul 9, 6:15 AM EDT, 14 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 615 AM EDT FRI JUL 9 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 610 AM EDT FRI JUL 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED IN PORTIONS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE WILL GRADUALLY SHIFT TO THE SOUTHWEST AS A WEAK FRONTAL BOUNDARY APPROACHES NORTHWEST GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING. .DISCUSSION... THE COLD FRONTAL BOUNDARY DRAPED ACROSS THE TENNESSEE AND OHIO RIVER VALLEYS WILL PUSH INTO NORTH GEORGIA BY TONIGHT. THE FRONT SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS NORTH GEORGIA THIS AFTERNOON AND EVENING. ALTHOUGH THE BEST INSTABILITY WILL STAY NORTH AND WEST OF THE STATE...NORTHWEST GEORGIA CAN EXPECT TO SEE CAPE VALUES NEAR 1500 AND LIFTED INDEX VALUES OF -4 THIS AFTERNOON. THIS SHOULD BE ENOUGH TO FUEL SCATTERED THUNDERSTORMS ACROSS NORTH GEORGIA...AND ISOLATED THUNDERSTORMS ACROSS THE ATLANTA METRO AREA AND SOUTHWARD. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE AFTER MIDNIGHT AS THE FRONT PUSHES THROUGH THE STATE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY...A SLIGHT CHANCE MONDAY...AND A CHANCE TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 9, 8:36 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 836 PM EDT FRI JUL 9 2010 GAZ092-103-104-100100- 836 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN SUMTER...WEBSTER AND SCHLEY COUNTIES UNTIL 900 PM EDT... AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CONCORD...MOVING SOUTHEAST AT 35 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS SUMTER...WEBSTER AND SCHLEY COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUMAS...PRESTON...WALLS CROSSING...ELLAVILLE...FRIENDSHIP...CONCORD...PLAINS...LA CROSSE... SHILOH...BUMPHEAD...CROXTON CROSSROADS...AMERICUS...SUMTER...MADDOX AND NEW ERA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 9, 8:42 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 842 PM EDT FRI JUL 9 2010 GAZ053-066-067-100115- 842 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP... MERIWETHER AND COWETA COUNTIES UNTIL 915 PM EDT... AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM SENOIA TO SMITHS CROSSROAD...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS TROUP...MERIWETHER AND COWETA COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SAINT MARKS... LUTHERSVILLE...LONE OAK...CANNONVILLE...SMITHS CROSSROAD... MOUNTVILLE...LOUISE...LAGRANGE...TURIN...SHARPSBURG...BAUGHS CROSSROADS...SENOIA...ROCKY MOUNT...BIG SPRINGS AND ODESSADALE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 9, 9:01 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 901 PM EDT FRI JUL 9 2010 GAZ110-100130- 901 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TELFAIR COUNTY UNTIL 930 PM EDT... AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM SCOTLAND TO CHINA HILL...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE ACROSS TELFAIR COUNTY THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WORKMORE...CHINA HILL...SCOTLAND...MCRAE... JACKSONVILLE...TOWNS...HORSE CREEK WMA AND LUMBER CITY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 9, 9:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 903 PM EDT FRI JUL 9 2010 GAZ092-104-100145- 903 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SUMTER AND SCHLEY COUNTIES UNTIL 945 PM EDT... AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LA CROSSE...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SUMTER AND SCHLEY COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE AMERICUS...BUMPHEAD...LA CROSSE... SHILOH...ANDERSONVILLE...ANDERSONVILLE NATIONAL HISTORIC SITE...NEW ERA...PENNINGTON...HUNTINGTON...METHVINS...LAMAR AND DESOTO. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 9, 9:07 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 907 PM EDT FRI JUL 9 2010 GAZ056-057-100130- 907 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN SPALDING AND HENRY COUNTIES UNTIL 930 PM EDT... AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM EAGLES LANDING TO 12 MILES NORTHWEST OF DIGBEY...MOVING SOUTHEAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS SPALDING AND HENRY COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EAGLES LANDING...FLIPPEN... STOCKBRIDGE...LOVEJOY...BLACKSVILLE...MCDONOUGH...ATLANTA MOTOR SPEEDWAY...HAMPTON...SUNNY SIDE...LUELLA...WALKER MILL...BIRDIE... EXPERIMENT...HIGHLAND MILLS AND TOWALAGA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 9, 9:08 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT FRI JUL 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 3 N WALESKA 34.36N 84.55W
07/09/2010 CHEROKEE GA EMERGENCY MNGR
FOUR TREES DOWN.
0659 PM TSTM WND GST 5 NE WALESKA 34.37N 84.49W
07/09/2010 M59.00 MPH CHEROKEE GA EMERGENCY MNGR
&&
JLFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:09 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Douglas, Fulton | 51 min |
| Jul 9, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 45 min |
| Jul 9, 8:17 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 43 min |
| Jul 9, 8:37 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette | 38 min |
| Jul 9, 9:36 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.